# SDR 07FDEA01988

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-200
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 651631744
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BODY FRAME INTERCOSTAL ASSY CLIP IS CRACKED BS 351 FWD, STR 15L.  REMOVED WEB, REMOVED CLIP, DRILLED AND INSTALLED NEW CLIP, REINSTALLED WEB REF SRM 51-30-2 FIG.
